# SDR SWAA2020092212056

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR BOTH ASSIST HANDLES ARE LOOSE.  TIGHTENED FWD ENTRY DOOR BOTH ASSIST HANDLES, IAW AMM 52-11-31-400-802 STEP 3 G (3) 57887U 13SEP20.
